MathSciNet Relay Station
MathSciNet bibliographic data
MR2875305 68Q25 (54E35)
Cerdà-Uguet, M. A.; Schellekens, M. P.; Valero, O. The Baire partial quasi-metric space: a mathematical tool for asymptotic complexity analysis in computer science. Theory Comput. Syst. 50 (2012), no. 2, 387–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement